# SDR DALA2025022701539

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 32,017 hours, 4,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 RH DOOR 2 CEILING AREA FOUND EXIT LOCATION SIGN HOUSING CRACKED. CORRECTIVE ACTION: R/R HOUSING PER A330 AMM 33-51. OK FOR SERVICE. (0831360)
